# SDR DXTA200702138

- Difficulty date: April 24, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 8,720 hours, 7,095 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR SELECTED UP AND GEAR UNSAFE LIGHT REMAINED ILLUMINATED ALONG WITH HYD PRESS LIGHT ON FOR APPROX 1.5 MINS. NOSE WHEEL FINALLY CAME UP LIGHTS WENT OUT, LOUD NOISE FROM NOSE WHEEL AREA HEARD.  LUBED LT MLG  PIVOT BOLT IAW AC MM CHAPTER 32-10-00.  OPS CHECKED LAND GEAR NO DEFECTS SERVICED HYDRAULIC SYSTEM IAW AC MM 12-12-01.
